# SDR DALA2019091905420

- Difficulty date: September 17, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 1275433) DENTS ON EXTERNAL FUSELAGE SKIN BTW STA 616-620 STRINGER 15-16L (AFT OF PREVIOUS REPAIR DOUBLER) (FUS). REPAIRED PER ER/A 581358-14 REV ORIGINAL AND ETI-57-19-116 REV ORIGINAL. HFEC INSPECTION WAS ACCOMPLISHED ON DENTS ON EXTERNAL FUSELAGE SKIN BTW STA 616-620 STRINGER 15-16L. NO III AND NDT MANUAL PART 6, 51-00-19.
